# SDR AALA201605149003

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 11,454 hours, 4,579 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164903514
- Condition: Defective
- Location: Zone 100
- Part time: 11,454 hours, 4,579 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  SLIGHT SMELL OF FUMES THEN BLOWER FAULT CAME ON, SWITCHED TO OVERRIDE.  R & R BLOWER FAN 20HQ & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM TASK 21-26-51-400-001-A & AMM 21-26-51-710-001-A.
